# SDR EISA95311

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Short
- Location: Bs 428
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE LAP JOINT SKIN AT BS 428 AND STRINGER 19L HAS 2 FASTENERS WITH NO EO.  REMOVED SECTION OF LAP.  FABRICATED AND INSTALLED REPAIRS IAW B727 SRM 53-30-3.  (M)
